|Online since 2002|
About PhentermineUse this discussion forum to share your experience with Phentermine side effects and effectiveness. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
i had my gallbladder out last year will phentermine help me lose weight?
AskDocWeb: Gallbladder problems are not listed among the contraindications for Phentermine so that is a possibility. However, whether or not it is safe for you to take is a question only your doctor can answer.
I started phentermine 5 days ago and I have only taken it 3 times. I immediately noticed the dry mouth side effect and a head ache. The third day I took it the right side of my neck felt different and I've noticed my lymph nodes feel swollen. I am also experiencing numbness and tingling in my right arm. My feet are also swollen, I know this is a side effect listed but I experience swollen feet normally. I haven't taken it sense and I am waiting on a call back from my doc. Is this related to the phentermine or is it something else?
AskDocWeb: It may or may not be related. Your doctor would have to evaluate that based on several factors. That is part of working with your doctor, which is why you should always tell your doctor about any symptom that you suspect might be a side effect.
I just started taking phentermine this past Tuesday - this is my 4th day. I can't believe I don't have an appetite like before. It's amazing!! I have lost 2 lbs. so that's not bad. The dry mouth is bothersome and now with high allergy season I have developed a dry cough. I had alot of trouble with sleep at first but it's getting better except for this annoying cough which I say again, I think it's allergy.
I have had more energy during the day and have been able to get more done around the house which has improved my spirits and given me hope that I'm not dying of old age at 61 years yet!! ?? I cannot exercise much yet as far as walking alot as I have a problem with my knee that I'm hoping to get some weight off that will help me to be able to start a walking plan. I am 5'3" and started at 183 lbs. it's great and encouraging to see the scales going backwards instead of forwards for a change!!!!!! Thanks!!!
AskDocWeb: Sounds good Jeanne, keep up the good work!
Can phentermine cause mood swings, like super sad and super angry. Everyone is p*ssing me off. Grinding teeth, irritable, headache, jumpy, tingling sensations, dry mouth & throat, etc
AskDocWeb: Remember that Phentermine is a stimulant. It stimulates your central nervous system and that affects more than just your metabolism. It may also stimulate your emotions and increase the intensity of already existing feelings. This is why it is important to inform your doctor if you have an anxiety disorder or any emotional problems before starting Phentermine.
Hello, been on phentermine off n on for about 7 months now, I notice my ankle n foot is swelling. Could it be a side effect of the phentermine?
AskDocWeb: Yes, swelling is listed as one of the possible side effects of Phentermine that should be reported to your doctor.
Read more feedback from users.
Report - 107 - 108 - 109 - Page 110 - 111 - 112 - 113 - Last Page 139
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!
This consumer advocate website is protected by copyright © 2008-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Phentermine and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about healthcare.